Stable autoequivalences of self-injective algebras of finite representation type

M.A. Antipov, A.O. Zvonareva

Research output

Original languageEnglish
Pages (from-to)475-482
JournalJournal of Mathematical Sciences
Volume188
Issue number5
DOIs
Publication statusPublished - 2013

Cite this

@article{ba37e380114c47e4b3513c3cc77fa2af,
title = "Stable autoequivalences of self-injective algebras of finite representation type",
author = "M.A. Antipov and A.O. Zvonareva",
year = "2013",
doi = "10.1007/s10958-013-1144-9",
language = "English",
volume = "188",
pages = "475--482",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "5",

}

TY - JOUR

T1 - Stable autoequivalences of self-injective algebras of finite representation type

AU - Antipov, M.A.

AU - Zvonareva, A.O.

PY - 2013

Y1 - 2013

U2 - 10.1007/s10958-013-1144-9

DO - 10.1007/s10958-013-1144-9

M3 - Article

VL - 188

SP - 475

EP - 482

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -